Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Eyes hurt after meth use

Premium Questions

Dr. Synthyia Bhagat MD

Hello, I recently smoked meth & then Breastfed. I didn't know that it would go into the breast milk. Have only done it once & Breastfed twice after use... I don't normally take meth & didn't... View answer

Answered by : Dr. Synthyia Bhagat ( Pediatrician)
Dr. Naveen Kumar Sharma MD

Hi I am a methamphetamine user, at times quite heavily, the way I use is by injecting. I ve been ... explain it, although wen try to lift or tense arm muscles it does hurt but is bareable but sometimes I do ... View answer

Answered by : Dr. Naveen Kumar Sharma ( Orthopaedic Surgeon)
Dr. Sourav Ganguly MD

snorted it 5 consecutive days. I had sores on my leg and thigh area prior to meth use, however, after I ...Hi, I'm 18 years old and female, I have only snorted crystal meth for a period of... View answer

Answered by : Dr. Sourav Ganguly ( General & Family Physician)
Dr. Ram Choudhary MD

Hi there, I did crystal meth at a party and some afterward, now my thigh muscle is completely constricted and hurts. Should I go to the emergency room? ... View answer

Answered by : Dr. Ram Choudhary ( Internal Medicine Specialist)
Dr. Jonas Sundarakumar MD

I have used iv drugs ( meth )with in the last few days and right after shooting it in my arm ir .... This hurts and burns very bad! I don't want to go into clinic/hospital for this but is there... View answer

Answered by : Dr. Jonas Sundarakumar ( Psychiatrist)

Public Forum Discussions

Dr. P. Mahesh MD

hi, i have really red eyes but only on the inside, in both eyes and a little sore to close and open. i was wondering if this could be linked to the use of meth? ... View answer

Answered by : Dr. P. Mahesh ( General & Family Physician)
Dr. Akhtarhusian Ghausi MD

at her eye making it red and iratated to the point it hurts her..she says it feels like theres something in her eye.this only happens when she has been useing though ... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)
Dr. Matt Wachsman MD

noticed that ,my eyes started hurting and seemed to have trouble focusing and my balls would ache (like ...I m an intravenous meth user and have been for a couple years now. Believe it or not I live ... View answer

Answered by : Dr. Matt Wachsman ( Addiction Medicine Specialist)
Dr.   SEIKHOO BISHNOI MD

. Is this normal what can i do or should do? Also my eyes wd turn red after use y was tht? ...I am clean now for 2 weeks was using meth everyday smoking and just swallowing it. My... View answer

Answered by : Dr. SEIKHOO BISHNOI ( Psychiatrist)
Dr. Ashok Kumar Dash MD

.iam 25 years old male and wieghs 54 kg and i smoked meth for like a week time and i hav no issues much other than dry mouth ..last day i smoked some meth bought from another guy ,,which made me so down ... View answer

Answered by : Dr. Ashok Kumar Dash ( Ophthalmologist)

Mobile Questions and Answers

Dr.  Albana Sejdini MD

Allergic reaction to meth. Do not use it for your own good!

Dr. Abhishek Kapoor MD

Hi Thanks for using healthcare magic Meth is a stimulant and it cause palpitation, headache, excessive sweating, dilated pupil, tremor and high blood pressure. Pain in temple and abdominal may be due to...

Dr. Vidya KR MD

Hi, Meth is a stimulant which avoid you from getting sleep. The dose should reduce in your body for you to get sleep. Regards